# SDR FDKA2009120400205

- Difficulty date: December 4, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 19,716 hours, 18,176 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6136 CVG-CLT.  STRONG FUEL SMELL IN AIRCRAFT (COCKPIT AND CABIN) WITH APU ON.  MX REMOVED AND REPLACED ANTI-SURGE VALVE, OPS CHECK GOOD.
